Feb 3, 2003
I took pegintron/rebetrol for 3 months then became ill with pnuemonia and was taken off of it. I was taking 1 shot a week and 3 pills in the am and 3 pills in the pm. I was off of the medicine for 5 months and then started back. When I started back they put me on 2 pills in the am and 2 pills in the pm. Why did they change the dose and which one is correct. I am 250 lbs. 6ft tall. Male.
| Response from Dr. Dieterich
Ribavirin is usually dosed by weight and at 250 pounds you would be in the 6 pill a day category. If you got anemic last time perhaps that is why you are getting a lower dose. However the response rate is higher if you take more ribavirin. If you got anemic then taking epoietin shots can easily increase your hemoglobin. Ask your MD! Good luck! DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose A Symptom Of Acute HIV Infection?
- Probability Of Getting AIDS From Sex With A Prostitute
- Burning Penis After Getting Head Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.